Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Hyperhidrosis. Contraceptive implant changes body odor?

Hi, I think my problem is quite complex. I ve been suffering from hyperhidrosis for 10-12 years now. about 2 years ago I started to use a very strong antiperspitant, based on aluminium- chloride , and it worked quite well till 1 week ago when I d got my contraceptive implant.. Now it s even worse than it s ever been. I don t sweat that much as I used to but when I do just a little bit (what was not a problem before, because the antiperspirant kept me dry-ish and I did not smell) I stink like an onion left on the sun for 2weeks.. Even my smell changed.. It s never been this bad.. Do you think the implant can change your smell? do you think I should take the implant out? Or what do you suggest to do? It s driving me mad!! Thank you
Asked On : Thu, 10 May 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
Hyperhidrosis is condition caused by autonomic overactivity. Do not use antiperspirants for long . they can cause acondition called hidradenitis suppurativa which quite gruesome. Hormonal changes can alter sweat content. the best way to reduce the odour is to dilute it by drinking plenty of plain water. If that still does not work you can consider cervical sympathectomy.
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor